Extension of CR functions into a wedge from a manifold of finite type. (English. Russian original) Zbl 0692.58005

Math. USSR, Sb. 64, No. 1, 129-140 (1989); translation from Mat. Sb., Nov. Ser. 136(178), No. 1(5), 128-139 (1988).
Summary: It is shown that, if a generating manifold \(M\subset {\mathbb{C}}^ n\) does not contain proper submanifolds of the same CR dimension as M, then all CR functions can be extended from M into some wedge with edge M. In particular, extension of all CR functions into a wedge necessarily obtains for manifolds of finite type.


58C25 Differentiable maps on manifolds
58K99 Theory of singularities and catastrophe theory
32D15 Continuation of analytic objects in several complex variables
32A99 Holomorphic functions of several complex variables
Full Text: DOI